Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
neo 17

My view of accutane has changed (omg)

Recommended Posts

Previously I posted I hate accutane, this has changed.

Well, here are the side effects I got from accutane, besides the normal dry stuff:

1) mild-moderate knee and wrist pain

2) heel pain (hard to walk in the morning)

3) Slow healing

4) My joints started clicking like crazy which made me get off the drug.

5) mild depression (not enough to induce suicide, wtf)

Overall, I did half a cumulative course, over a year.

I am happy to say my clicking is going away slowly, and the knee/heel pain has diminished (still there from time to time). I'm not sure about my wrists or the healing though. This is after one month. My lips are still pretty dry (nothing tho compared to when i was on), so I'm assuming once they go back 100%, so will everything else.

However, my acne is coming back. It's not too bad, and it can probably be controlled. Compared to before, it's pathetic...

Would I do accutane again? If everything goes away, yes, without question. But I don't really need it.

My apologies for freaking out so early before I could objectively look at this.

I hope this helps you guys.

Share this post


Link to post
Share on other sites
Guest TylerD

I had no problems like that with accutane the only problem i hated was the fuckin inital breakout i was getting huge pimples left and right it was horrible then i use bp and im all clear pretty much again theory is Accutane blows.

Share this post


Link to post
Share on other sites

your lucky you go the effects that go away.

I got tinnitus and that doesnt go away.

btw, the heel pain, that is tendonitis. I had it through out almost all of my first course four years ago. I couldnt walk more than a mile without needing to limp around. it went away completely.

Share this post


Link to post
Share on other sites
your lucky you go the effects that go away.

I got tinnitus and that doesnt go away.

btw, the heel pain, that is tendonitis. I had it through out almost all of my first course four years ago. I couldnt walk more than a mile without needing to limp around. it went away completely.

Share this post


Link to post
Share on other sites
Yo I used to get wrist pains a while ago. But then my wrists got used to it and now they don't hurt anymore. I'm just experienceing more fragile skin where I can get cut or bruised easily. But that will go away when I'm off the accutane in like a month or two.

Share this post


Link to post
Share on other sites
Guest Craigems

thanks, Best of luck neo, i'm sure the wrist pain will go away, Are you slowly exercising them? maybe slow clockwise and anticlockwise rotations, then up and down. Maybe that will help pull the muscles and make them more relaxed?

Anyways doc told me pretty much everything with tane is reversable. I'm not sure about tinnitus, but "getting there" a mate of mine, has been telling me his is slowly going away, Hope that helps Phil.

Share this post


Link to post
Share on other sites

Well, I heard accutane has a decent half-life time.

So you can expect side effects to take a while to go away, especially if you've been taking it a long time.

I was just reading ragforum.com and believing all of that, I was so f'ing worried, heh.

Share this post


Link to post
Share on other sites

cheers craigems,

yea i think mine is improving to be honest. It rarely bothers me now, in fact i hardly thought about it at all yesterday. whether its quieting or im getting used to it, improvement is goin on. ive only been of tane 2.5 weeks, so another month or so will be needed to judge where its goin.

im feelin pretty hopefull.

even with the T its pretty damn tempting to start back up on lower dose, as it was working so amazingly well!

Share this post


Link to post
Share on other sites

Great to hear man. Hopefully your acne stays subdued for good and you never even have to think about accutane gain. =)

Share this post


Link to post
Share on other sites

Glad to hear you are keeping an more open mind neo 17. I figured the whole hate thing was due to bad experience.

Definately give it some time. Did you mean you were on accutane for a year?

And yeah, my heals get sore too. They did before cause I am always on my feet, but it got worse. Think it's back to normal now though.

Good luck, I hope you feel better soon.

You too phil b

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×